EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1603

Title: Maximally linear FIR digital differentiators for high frequencies
Authors: B Kumar
Dutta Roy, S C
Keywords: FIR digital
Issue Date: 1989
Citation: Circuits and Systems, IEEE Transactions on, 36(6), 890 - 893
Abstract: The frequency response of conventional FIR digital differentiators (DD), using only integral delays, is poor towards the high frequency end, and becomes identically zero at w=π. To overcome this problem, a half-sample delay, z-1/2, is used in the minimax relative error DDs. However, the order of such DDs grows exponentially when accuracies better than 99.0% are desired. The authors propose maximally linear DDs, using one half-sample delay, which can achieve a frequency response accuracy better than 99.9%, with attractively low orders for 0.5π⩽w⩽π. Mathematical formulas have been derived for computing the coefficients for the design
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1603
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
kumarmax1989.pdf59.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback